Partial sample average approximation method for chance constrained problems - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles Optimization Letters Year : 2019

Partial sample average approximation method for chance constrained problems

Abstract

In this paper, we present a new scheme of a sampling-based method to solve chance constrained programs. The main advantage of our approach is that the approximation problem contains only continuous variables whilst the standard sample average approximation (SAA) formulation contains binary variables. Although our approach generates new chance constraints, we show that such constraints are tractable under certain conditions. Moreover, we prove that the proposed approach has the same convergence properties as the SAA approach. Finally, numerical experiments show that the proposed approach outperforms the SAA approach on a set of tested instances.
No file

Dates and versions

hal-01963918 , version 1 (21-12-2018)

Identifiers

  • HAL Id : hal-01963918 , version 1

Cite

Jianqiang Cheng, Céline Gicquel, Abdel Lisser. Partial sample average approximation method for chance constrained problems. Optimization Letters, 2019, 13 (4), pp.657-672. ⟨hal-01963918⟩
43 View
0 Download

Share

Gmail Facebook X LinkedIn More